3 doctors weighed in:
I'm taking drops for my eye infection. It's an antibiotic. My eye is kind of red - is that one of the side effects?
3 doctors weighed in

Dr. Richard Bensinger
Ophthalmology
2 doctors agree
In brief: The other way around
The eye gets red from infection and the drops are used to fight the ingection - the success will be noted by lessening of the redness.
If the redness persists or is worsening, then either the drops are not effective and you need a new one, or you may have an unlikely allergy. Check with your ophthalmologist.

In brief: The other way around
The eye gets red from infection and the drops are used to fight the ingection - the success will be noted by lessening of the redness.
If the redness persists or is worsening, then either the drops are not effective and you need a new one, or you may have an unlikely allergy. Check with your ophthalmologist.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors